Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Star-shaped complexes and Ehrhart polynomials

Author: Takayuki Hibi
Journal: Proc. Amer. Math. Soc. 123 (1995), 723-726
MSC: Primary 52B20
MathSciNet review: 1249883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study Ehrhart polynomials of star-shaped triangulations of balls by means of Cohen-Macaulay rings and canonical modules.

References [Enhancements On Off] (What's this?)

  • [1] U. Betke and P. McMullen, Lattice points in lattice polytopes, Monatsh. Math. 99 (1985), no. 4, 253–265. MR 799674, 10.1007/BF01312545
  • [2] Winfried Bruns and Jürgen Herzog, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics, vol. 39, Cambridge University Press, Cambridge, 1993. MR 1251956
  • [3] Takayuki Hibi, Ehrhart polynomials of convex polytopes, ℎ-vectors of simplicial complexes, and nonsingular projective toric varieties, Discrete and computational geometry (New Brunswick, NJ, 1989/1990), DIMACS Ser. Discrete Math. Theoret. Comput. Sci., vol. 6, Amer. Math. Soc., Providence, RI, 1991, pp. 165–177. MR 1143294
  • [4] Takayuki Hibi, Face number inequalities for matroid complexes and Cohen-Macaulay types of Stanley-Reisner rings of distributive lattices, Pacific J. Math. 154 (1992), no. 2, 253–264. MR 1159510
  • [5] Takayuki Hibi, Dual polytopes of rational convex polytopes, Combinatorica 12 (1992), no. 2, 237–240. MR 1179260, 10.1007/BF01204726
  • [6] -, Algebraic combinatorics on convex polytopes, Carslaw, Sydney, 1992.
  • [7] Takayuki Hibi, A lower bound theorem for Ehrhart polynomials of convex polytopes, Adv. Math. 105 (1994), no. 2, 162–165. MR 1275662, 10.1006/aima.1994.1042
  • [8] Richard P. Stanley, Decompositions of rational convex polytopes, Ann. Discrete Math. 6 (1980), 333–342. Combinatorial mathematics, optimal designs and their applications (Proc. Sympos. Combin. Math. and Optimal Design, Colorado State Univ., Fort Collins, Colo., 1978). MR 593545
  • [9] Richard P. Stanley, Combinatorics and commutative algebra, Progress in Mathematics, vol. 41, Birkhäuser Boston, Inc., Boston, MA, 1983. MR 725505
  • [10] Richard Stanley, Generalized 𝐻-vectors, intersection cohomology of toric varieties, and related results, Commutative algebra and combinatorics (Kyoto, 1985) Adv. Stud. Pure Math., vol. 11, North-Holland, Amsterdam, 1987, pp. 187–213. MR 951205
  • [11] Richard P. Stanley, On the Hilbert function of a graded Cohen-Macaulay domain, J. Pure Appl. Algebra 73 (1991), no. 3, 307–314. MR 1124790, 10.1016/0022-4049(91)90034-Y

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52B20

Retrieve articles in all journals with MSC: 52B20

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society